# SDR SWIA201438006

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 23,727 hours, 21,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY FLOOD LIGHT IS INOPERATIVE.  R & R NR 2 CEILING EMERGENCY FLOOD LIGHT IAW AMM.
